# SDR P5CA2023100400111

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 57,528 hours, 6,451 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4023
- Part serial: SE40432
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXY MASK MIC HOWL BOTH SPEAKERS.( REPLACED FO OXY MASK STOWAGE BOX AND TO OXY MASK MIKE CHECKED NORMAL PER AMM 35-11-18/401.  )
